# SDR 99ZZZX4081

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kaiserair Inc, repair station COZR942C
- Aircraft: N215RS
- Make and model: Braero HS125700A
- Aircraft serial: NA0215
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 133593
- Condition: Cracked
- Location: Brake Assembly
- Part time: 131 hours
- Component: Bfgoodrich, 215412
- Stage of operation: IN
- Nature of condition: S, Z
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF MAIN WHEEL ASSEMBLY, NOTED THE BRAKE IN THE LEFT NR 2 POSITION WAS SET WHILE ALL OTHER BRAKES WERE IN THE OFF POSITION.  INSPECTION OF THE BRAKE FOUND THE NR 2 STATOR DISK (NEXT TO THE TORQUE PLATE) CRACKED.  BF GOODRICH HAS ISSUED SB 2-1541-32-2 ABOUT THIS PROBLEM FOR BRAKE ASSEMBLIES WITH MORE THAN 500 LANDINGS.  THIS BRAKE HEAT STACK ONLY HAD 126 LANDINGS SINCE NEW (TSN ZERO).  BRAKE ASSEMBLY SENT TO BF GOODRICH FOR EVALUATION.   LANDINGS:  126.
